Journal of Symbolic Logic

On Descendingly Incomplete Ultrafilters

Kenneth Kunen and Karel Prikry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 4 (1971), 650-652.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737954

Mathematical Reviews number (MathSciNet)
MR302441

Zentralblatt MATH identifier
0259.02053

JSTOR
links.jstor.org

Citation

Kunen, Kenneth; Prikry, Karel. On Descendingly Incomplete Ultrafilters. J. Symbolic Logic 36 (1971), no. 4, 650--652. https://projecteuclid.org/euclid.jsl/1183737954


Export citation